Article (Scientific journals)
Recherches sur les involutions cycliques appartenant à une surface algébrique
Godeaux, Lucien
1938In Bulletin de la Classe des Sciences. Académie Royale de Belgique, 24, p. 255-258
Editorial Reviewed verified by ORBi
 

Files


Full Text
465472B_13_20.pdf
Publisher postprint (1.56 MB)
Download

All documents in ORBi are protected by a user license.

Send to



Details



Keywords :
Géométrie; Recherches; Involutions cycliques; Surface algébrique
Disciplines :
Mathematics
Author, co-author :
Godeaux, Lucien ;  Université de Liège - ULiège
Language :
French
Title :
Recherches sur les involutions cycliques appartenant à une surface algébrique
Publication date :
1938
Journal title :
Bulletin de la Classe des Sciences. Académie Royale de Belgique
ISSN :
0001-4141
Publisher :
Académie Royale de Belgique, Bruxelles, Belgium
Volume :
24
Pages :
255-258
Peer reviewed :
Editorial Reviewed verified by ORBi
Available on ORBi :
since 08 May 2024

Statistics


Number of views
7 (0 by ULiège)
Number of downloads
3 (0 by ULiège)

Bibliography


Similar publications



Contact ORBi